# SDR QXEA9600097

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MGG1280
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - CENTER AISLE EXIT SIGN IS INOPERATIVE.  28V BULBS WERE REPLACED AND SIGN OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
